# SDR FDEA202405290955

- Difficulty date: May 29, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5755 · Spoilers
- Part: Rib
- Part number: A57246805216
- Condition: Gouged
- Location: Lt Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L6 SPOILER O/B JACK RIB UPPER BOLT HOLE FOUND GOUGE ACCOMPLISHED THE REINFORCING REPAIR AT LH #6 SPOILER O/B JACK RIB I.A.W FEDEX EA T6-  5740-T0379363 P1, SEQ NO:001241, WRI: 57409744, TITLE: WINGS- ATTACH FITTINGS-LH WING #6   SPOILER JACK RIB AT STA SP1X 31.675 AND SP1X 40.425-BEAM ATTACHMENT HOLE   REINFORCEMENT REPAIR-SRM, THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100
